# SDR VJ9800177

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL TRACK LIGHTING FROM ROW 24 TO AFT CABIN DOOR INOP.  RECONNECTED CANNON PLUG TO BATTERY PACK, OPS CHECKS GOOD IAW MM 33-50.
